Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Pimple like bumps on the thighs and torso. Pain with bruise. What are these?

Hi! Over the past couple of days, I woke up with about 4-5 red pimple-like bumps on the front of my thighs and torso sides (areas with a lot of fat). The tissue around them feels like a very painful bruise . Within a day, the pain goes away and the area turns darks while it s on the mend. This happened once before several months ago. Any ideas?
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  358
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query.

You might have developed folliculitis.

It is a bacterial infection.

Treatment with oral and topical antibiotics is required.

The choice of antibiotic can be based on culture and sensitivity,

Please meet a dermatologist for exact diagnosis.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Sat, 27 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor